MathSciNet Relay Station
MathSciNet bibliographic data
MR124582 34.51
Smith, R. A. Asymptotic stability of $x\sp{\prime\prime}+a(t)x\sp{\prime} +x=0$. Quart. J. Math. Oxford Ser. (2) 12 1961 123–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement